# SDR SWAA2022012117731

- Difficulty date: May 4, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED T/E INTERCOSTAL BEHIND #1 PYLON; CRACKED AT L/H ORSS-279 / REMOVED THE CRACKED; FIXED T/E INTERCOSTAL WEB BEHIND THE #1 PYLON AT L/H ORSS-279 IAW SRM 51-40-02-0G-0. 2594C; 09MAY17. REMOVED A CRACKED ANGLE SUPPORT CLIP LOCATED ATTACHED O/B TO THE CRACKED INTERCOSTAL WEB IAW SRM 51-40-02-0G-0. REPLACED THE CRACKED WEB AND CLIP WITH NEW; AND INSTALLED THE NEW WEB AND CLIP IAW SRM 51-40-02-0G-0
